im on heart meds and zanex, my rt. arm itches and i have been using benadryl [self medicating] it stops the itch or i sleep well without itching waking me up but i'm concerned about taking 100 mg. daily for several months could it be harmful to me?
There is a medication called Atarax, that is an antihistamine?tranquilizer pill that works well, however, I don't think you can take any benzodiazapine(XanaX, Valium Lorazepam) while you are on it. I am not sure about the heart condition either, but, you could ask a pharmacist about it first and then talk to your doctor to see what he/she thinks. Maybe they would ok you to switch to it and take off the xanax. Have you tried a cortisone cream or blue star ointment on the area? Sometimes they work pretty good also.
- Benadryl Information for Consumers
- Benadryl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Benadryl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Aug 2010 • 7 answers
Posted 4 Jan 2011 • 2 answers
Benadryl Allergy & Cold - I took two benadryl pills. I got very sleepy a little later then all of a?
Posted 26 Jun 2014 • 4 answers
Posted 23 Sep 2015 • 2 answers
Posted 5 Oct 2016 • 1 answer